# SDR AALA20160816006

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 19,372 hours, 7,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 6120
- Condition: Faulty
- Location: Te Flap Sys
- Part time: 1,858 hours, 731 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAPS 1 SELECTED, THE FLAPS STOPPED BETWEEN 0 AND 1 ACCOMPANIED BY AMBER LEADING EDGE FLAPS ASYMMETRY LIGHT.  THE FLAPS GRADUALLY MOVED TO MATCH.  FLAPS LOWERED TO 15 USING ALTERNATE FLAPS.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE NOTED FSEU FAULT MESSAGE 27-52260.  REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-00. SYSTEM CHECKED NORMAL.
